# SDR AALA961885

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

GIG - FLT 0973 - LEFT GENERATOR FAILURE.  ATTEMPTED ONE RESET, BUT UNSUCCESSFUL.  MEL REF 24-01 AUTH NR 12-368DC-B.  DEFERRED LT IDG INOPERATIVE PER MEL.  ACCOMPLISHED MPM 24-01 - MIC SHEET ENTERED.  REPLACED THE ENGINE DRIVEN GENERATOR.  RAN ENGINE GENERATOR, OPS CHKS OK.   CLEARED MIC SHEET AND REMOVED PLACARD 12-368DC-8.  GENERATOR LEAK CKS OK.  (X)
